Abstract

We prove some exponential Chebyshev inequality andderive the large deviation principle and the law of large numbersfor the graphons constructed from a sequence of Erdős–Rényi random graphs with weights.Also, we obtain a new version of the large deviation principlefor the number of triangles included in an Erdős–Rényi graph.

Original languageEnglish
Pages (from-to)697-714
Number of pages18
JournalSiberian Mathematical Journal
Volume61
Issue number4
DOIs
Publication statusPublished - 1 Jul 2020

Keywords

  • 519.2
  • Erdős–Rényi graph
  • graphon
  • large deviation principle
  • law of large numbers
  • 2
  • Erdos-Renyi graph
  • CONVERGENT SEQUENCES
  • 519

Fingerprint

Dive into the research topics of 'Exponential Chebyshev Inequalities for Random Graphons and Their Applications'. Together they form a unique fingerprint.

Cite this